Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itching and red patches from skin disease. What does blood report say?

hAI! THIS IS RANA, I AM SUFFERING FROM SKIN DISEASE, RED PATCHES ON BODY AND SOME TIME ITCHING, SINCE LAST 15 DAYS. some time very prominent, some time vanishes. MY BLLOD REPORT AS FOLLOWS- EOSINOPHILS: 09% ESR : 14% AES : 600 CELLS/CU MM OTHER THINGS ARE NORNAL I HAVE CONTACTED SOME DR. BUT NOT GETTING RELIEF. CAN U AADVISE WHEHER ITS SERIOUS ELSE WHAT TO DO? E-mail: YYYY@YYYY
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
blood report shows you are allergioc
eosinophils are 9 which should be 2 to 4
absolute eosinophil count is 600
whch shuld be 40 to 400 normally
pleasecheck for any change in routine any oikl change for application
cooking
soap,shampoo,creams or any medicine taken

for time being you casn take
tab alleghra 120 mgm bd tab rhinitidine 150 mgm morning sy piritone 1/2 tsf night cal locally apply histocaamine and mometasone ointment course 3 week
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor